UM
Residential Collegefalse
Status已發表Published
Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions
Wang, Zhibo1; Ou, Caixia1; Cen, Dakang1,2
2023-02-01
Source PublicationInternational Journal of Computer Mathematics
ISSN0020-7160
Volume100Issue:2Pages:361-382
Abstract

In this paper, fast compact finite difference schemes are derived for fourth-order multi-term fractional sub-diffusion equations with initial singularity under the first Dirichlet boundary conditions. In contrast to the direct scheme, the fast algorithm adopted to approximate the Caputo derivative reduces the computation costs effectively. Sharp error estimate of the proposed scheme for linear models is rigorously presented by the energy method. Furthermore, to handle more intricate nonlinear models, a crucial Grönwall inequality is then deduced to analyse the stability and convergence of the linearized scheme. It is worth pointing out that the Grönwall inequality is also helpful in numerical analysis of multi-step schemes for other problems, such as, integro-differential equations with multiple fractional derivatives. Ultimately, numerical examples are provided to verify the efficiency of the established difference schemes.

KeywordFast Compact Difference Scheme First Dirichlet Boundary Conditions Fourth-order Multi-term Fractional Sub-diffusion Equation Non-smooth Solution Stability And Convergence
DOI10.1080/00207160.2022.2119080
URLView the original
Indexed BySCIE
Language英語English
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000855799000001
PublisherTAYLOR & FRANCIS LTD
Scopus ID2-s2.0-85139153749
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionUniversity of Macau
Corresponding AuthorCen, Dakang
Affiliation1.School of Mathematics and Statistics, Guangdong University of Technology, Guangdong, China
2.Department of Mathematics, University of Macau, Macao
Corresponding Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Wang, Zhibo,Ou, Caixia,Cen, Dakang. Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions[J]. International Journal of Computer Mathematics, 2023, 100(2), 361-382.
APA Wang, Zhibo., Ou, Caixia., & Cen, Dakang (2023). Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions. International Journal of Computer Mathematics, 100(2), 361-382.
MLA Wang, Zhibo,et al."Fast compact finite difference schemes on graded meshes for fourth-order multi-term fractional sub-diffusion equations with the first Dirichlet boundary conditions".International Journal of Computer Mathematics 100.2(2023):361-382.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Zhibo]'s Articles
[Ou, Caixia]'s Articles
[Cen, Dakang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Zhibo]'s Articles
[Ou, Caixia]'s Articles
[Cen, Dakang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Zhibo]'s Articles
[Ou, Caixia]'s Articles
[Cen, Dakang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.